On the ambiguity of reconstructing decomposable hv-convex binary matrices

Balázs, Péter: On the ambiguity of reconstructing decomposable hv-convex binary matrices. In: Conference of PhD Students in Computer Science, (5). p. 17. (2006)

[img]
Preview
Cikk, tanulmány, mű
cscs_2006_017.pdf

Download (46kB) | Preview
Item Type: Article
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2006
Volume: 5
Page Range: p. 17
Event Title: Conference of PhD students in computer science (5.) (2006) (Szeged)
Uncontrolled Keywords: Számítástechnika - előadáskivonat, Matematika - előadáskivonat
Additional Information: Bibliogr.: 17. p.
Date Deposited: 2019. Oct. 15. 12:58
Last Modified: 2019. Oct. 15. 12:58
URI: http://acta.bibl.u-szeged.hu/id/eprint/59828

Actions (login required)

View Item View Item